Journal of Nonlinear Mathematical Physics

Volume 9, Issue Supplement 1, February 2002, Pages 192 - 206

A Nonlocal Kac-van Moerbeke Equation Admitting N-Soliton Solutions

Authors
Simon Ruijsenaars
Corresponding Author
Simon Ruijsenaars
Received 10 June 2001, Accepted 8 October 2001, Available Online 1 February 2002.
DOI
https://doi.org/10.2991/jnmp.2002.9.s1.16How to use a DOI?
Abstract
Using our previous work on reflectionless analytic difference operators and a nonlocal Toda equation, we introduce analytic versions of the Volterra and Kac-van Moerbeke lattice equations. The real-valued N-soliton solutions to our nonlocal equations corrspond to self-adjoint reflectionless analytic difference operators with N bound states. A suitable scaling limit gives rise to the N-soliton solutions of the Korteweg-de Vries equation.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
9 - Supplement 1
Pages
192 - 206
Publication Date
2002/02/01
ISBN
91-631-2120-4
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2002.9.s1.16How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Simon Ruijsenaars
PY  - 2002
DA  - 2002/02/01
TI  - A Nonlocal Kac-van Moerbeke Equation Admitting N-Soliton Solutions
JO  - Journal of Nonlinear Mathematical Physics
SP  - 192
EP  - 206
VL  - 9
IS  - Supplement 1
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2002.9.s1.16
DO  - https://doi.org/10.2991/jnmp.2002.9.s1.16
ID  - Ruijsenaars2002
ER  -